gastroenterologist-icon

Digesting Problem

I have suffering from Acidity problem from last 1 yrs., if i take a medicine named Pantosec D regularly then i get relief, but stopped this medicine then acidity problem start. Please suggest me for this problem.
views-icons 59 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Digesting Problem

doctor profile image
Dr. Harsha Bangalore | General Physician
Answered
You need to follow a healthy diet. Avoid spicy foods, oily foods, outside junk foods, tea, coffee, sweets, sugars as much as possible. Have 4-5 short meals per day, instead of three big meals. Also drink plenty of water in between meals and little water during meals. You can take pantoprazole 40mg once in the morning half hour before your breakfast for one week. Sometimes stress can also trigger gastritis. So try relaxation methods like yoga or meditation. Also do not starve for too long. If this doesn't give you relief then consult a general physician or surgeon for further evaluation.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. I can understand your concern. You shouldnt take pantoprazole for long course as its been found harmful in recent studies. I would suggest you make some dietary changes and also consult a general surgeon or gastroenterologist in person for further evaluation. You will need a endoscopy too. Best regards. Dr. Anil kumar jain. Bamgalore.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
You should not taking tab Pentocid 40mg OD and not Pantocid DSR. This should be taken in the morning on empty stomach. You may have to take one course of Tab Metrogyl 400mg x tds for five days. Avoid tea, coffee, cola drinks, alcoholic beverages, spicy food. You may try to reduce the dose of Pantocid by taking it on alternate days.
You should also consult your treating doctor and discuss the problem regarding its treatment and if any investigations are required..
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO